Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A Weierstrass theorem for normed linear spaces


Author: P. M. Prenter
Journal: Bull. Amer. Math. Soc. 75 (1969), 860-862
DOI: https://doi.org/10.1090/S0002-9904-1969-12329-3
MathSciNet review: 0244685
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. B. Goodner, Projections in normed linear spaces, Trans. Amer. Math. Soc. 69 (1950), 89-108. MR 37465
  • 2. J. L. Kelley, Banach spaces with the extension property, Trans. Amer. Math. Soc. 72 (1952), 323-326. MR 45940
  • 3. Leopoldo Nachbin, A theorem of Hahn-Banach type for linear transformations, Trans. Amer. Math. Soc. 68 (1950), 28-46. MR 32932
  • 4. P. M. Prenter, A Weierstrass Theorem for real separable Hilbert spaces, MRC Technical Report 868, April 1968.
  • 5. P. M. Prenter, Matrix representations of polynomial operators, MRC Technical Report 929 (to appear). MR 370261
  • 6. L. B. Rall, Quadratic equations in Banach space, Rend. Circ. Mat. Palermo 10 (1961), 314-332. MR 144184
  • 7. L. B. Rall, Solution of abstract polynomial equations, MRC Technical Report 892, August 1968.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12329-3

American Mathematical Society